Hello Everyone....gentle hugs

Just would like your opinion on something.

I have been on Leflunomide since July last year..had to come off it in March due to cellulitis after a fall and battering my shin and was on flucloxicillin and Pen V for almost 4 weeks.

Started back on Leflunomide and had really upset stomach and went to GP 4th June who took bloods and felt my stomach...looked at my notes..oh you had gallbadder removed you must have a blocked duct.!! Go home and take paracetamol.

I came home to phone RA helpline to let them know. Spent all weekend stressed out thinking the worst.

There are 3 possible causes I think :

1, food poisoning from dodgy rice we had 28 days earlier at a Indian restaurant. ( Hep A)

2. Lefluonmide build up

3. Flucloxacillin since I was on it for 3 weeks at 4000 mg a day.

RA nurse phoned me back...she saw the blood results and the liver stats were high..told her GP not bothered even to see me again as she was referring me to GI surgeon !!

RA nurse was shocked at me been told to take paracetamol when I had jaundice and went to speak to consultant.

Phone call back to say I had to take Questran Light for 11 days for a flush out of my liver from Leflunomide. I then phoned Boots to see if I should still be taking my BP tablets since it said avoid if liver problems. Boots told me to phone GP....GP said ...oh yes you should...OMG.

What are they teaching these young GP's ..this one is temporary and training ...there until August and has as much knowledge as a chocolate teapot.

Feeling very frustrated and simply let down by the surgery.

Had anyone had anything similar ?

Fiona x


You may also like...